# SDR ASMF201211002

- Difficulty date: November 5, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 32,268 hours, 16,427 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CFM567B22
- Part serial: 888782
- Condition: Vibration
- Location: Lt
- Part time: 32,210 hours, 13,683 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT DURING ENGINES START,  LT ENGINE VIBRATION REACHED 5.01.  MX PERSONNEL PERFORMED BITE TO AIRBORNE VIBRATION MONITORING SYSTEM; THE LT ENGINE WAS INSPECTED IAW MM 71-00-00; THE FIM 71-05 TASK 808 PROCEDURE WAS PERFORMED; THE N1 CONNECTOR DP0103 AND N2 CONNECTOR DP1201 WERE CLEANED AND CHECKED.  CHIP DETECTOR WAS VERIFIED IAW MM 79-21-05 AND THE LT ENGINE RUN WAS PERFORMED IAW MM 71-00-00, ALL CORRECT. THE REPORT WAS DEFERRED IAW MM 71-00-00 AND MEL 77-5 CAT C RESPECTIVELY.  THE FIM 71-05 TASKS 807 AND 808, ALL CORRECT AND LT ENGINE TEST 7 VIBRATION SURVEY OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
